MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION CAPIOX RX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO MEDICAL CORPORATION CAPIOX RX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device is not available for return; therefore, an evaluation of the actual device was unable to be conducted.1.Confirmation of the provided image: - the fitting between the oxygenator and the support arm was disengaged.- the reported breakage of tube could not be confirmed from the provided image.2.Manufacturing record and the shipping inspection record of the actual sample: - no anomaly was found.3.Past complaint file of the involved product code/lot number: - no other similar report was found.4.Manufacturing date: october 27, 2023.5.Expiration date: september 30, 2026.6.Udi no.:(b)(4).7.Cause of occurrence/conclusion: it was thought that the actual sample might have been damaged due to having been subjected to some kind of strong impact load exceeding its limit strength during distribution or storage; however, since the actual sample could not be confirmed, the cause could not be clarified.Relevant ifu reference: "if the product is dropped during set-up, do not use it.Replace with another device.(a.Set-up, caution)".Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
The user facility reported that it was found that the tube was broken at the connection during the examination before the operation.The procedure outcome was not reported.The patient was not harmed.

Brand Name
CAPIOX RX OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
gina digioia
265 davidson ave
suite 320
somerset, NJ 08873
4103927218
MDR Report Key19319769
Report Number9681834-2024-00082
Device Sequence Number7659629
Product Code DTZ
UDI-Device Identifier04987350769572
UDI-Public04987350769572
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue NumberCX*RX25RW
Device Lot Number231027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown